Nonlinear stochastic creep problem of a thick-walled spherical shell
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 9 (2000) no. 9, pp. 186-189
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{VSGTU_2000_9_9_a24,
author = {N. N. Popov},
title = {Nonlinear stochastic creep problem of a thick-walled spherical shell},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {186--189},
year = {2000},
volume = {9},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2000_9_9_a24/}
}
TY - JOUR AU - N. N. Popov TI - Nonlinear stochastic creep problem of a thick-walled spherical shell JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2000 SP - 186 EP - 189 VL - 9 IS - 9 UR - http://geodesic.mathdoc.fr/item/VSGTU_2000_9_9_a24/ LA - ru ID - VSGTU_2000_9_9_a24 ER -
%0 Journal Article %A N. N. Popov %T Nonlinear stochastic creep problem of a thick-walled spherical shell %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2000 %P 186-189 %V 9 %N 9 %U http://geodesic.mathdoc.fr/item/VSGTU_2000_9_9_a24/ %G ru %F VSGTU_2000_9_9_a24
N. N. Popov. Nonlinear stochastic creep problem of a thick-walled spherical shell. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 9 (2000) no. 9, pp. 186-189. http://geodesic.mathdoc.fr/item/VSGTU_2000_9_9_a24/
[1] Lomakin V. A., “Problemy mekhaniki strukturno-neodnorodnykh tel”, Izv. AN SSSR, 1978, no. 6, 45–52
[2] Xoroshun L. P., “Zadachi mekhaniki stokhasticheski neodnorodnykh deformiruemykh tel”, Covremennye problemy teoreticheskoi i prikladnoi mekhaniki, Naukova dumka, Kiev, 1978, 372–385
[3] Popov N. N., “Dlitelnaya prochnost stokhasticheski neodnorodnoi sfericheskoi obolochki”, Nadezhnost i prochnost mashinostroitelnykh konstruktsii, KptI, Kuibyshev, 1988, 55–60
[4] Kachanov L. M., Teoriya polzuchesti, Fizmatgiz, M., 1960
[5] Sveshnikov A. A., Prikladnye metody teorii sluchainykh funktsii, Nauka, M., 1968 | MR | Zbl